English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback

Benner, P., & Heiland, J. (2018). Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback. International Journal of Robust and Nonlinear Control, 28(4), 1218-1232. doi:10.1002/rnc.3949.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-F59C-6 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-87C3-9
Genre: Journal Article

Files

show Files
hide Files
:
heiland_2473337.pdf (Postprint), 519KB
Name:
heiland_2473337.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Heiland, Jan1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1002/rnc.3949
Other: pubdata_escidoc:2473337
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Robust and Nonlinear Control
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 28 (4) Sequence Number: - Start / End Page: 1218 - 1232 Identifier: -